RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 199–200 (Mi umn3788)  

This article is cited in 20 scientific papers (total in 20 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the problem of the existence of an invariant mean on a group

A. Yu. Ol'shanskii


Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 180–181

Bibliographic databases:

MSC: 43A07, 43A65
Received: 26.06.1979

Citation: A. Yu. Ol'shanskii, “On the problem of the existence of an invariant mean on a group”, Uspekhi Mat. Nauk, 35:4(214) (1980), 199–200; Russian Math. Surveys, 35:4 (1980), 180–181

Citation in format AMSBIB
\Bibitem{Ols80}
\by A.~Yu.~Ol'shanskii
\paper On the problem of the existence of an invariant mean on a~group
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn3788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586204}
\zmath{https://zbmath.org/?q=an:0452.20032|0465.20030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..180O}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 180--181
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001876}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200012}


Linking options:
  • http://mi.mathnet.ru/eng/umn3788
  • http://mi.mathnet.ru/eng/umn/v35/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “Random walks on free periodic groups”, Math. USSR-Izv., 21:3 (1983), 425–434  mathnet  crossref  mathscinet  zmath  isi
    2. R. I. Grigorchuk, “Degrees of growth of finitely generated groups, and the theory of invariant means”, Math. USSR-Izv., 25:2 (1985), 259–300  mathnet  crossref  mathscinet  zmath
    3. Alejandro B. Engel, Leonid Makar-Limanov, “On group rings which are not ore domains”, Semigroup Forum, 39:1 (1989), 249  crossref  mathscinet  zmath  isi
    4. Eric K. van Douwen, “Measures invariant under actions of F2”, Topology and its Applications, 34:1 (1990), 53  crossref
    5. Jonathan A. Hillman, “Elementary amenable groups and 4-manifolds with Euler characteristic 0”, J Austral Math Soc, 50:1 (1991), 160  crossref  mathscinet  zmath  isi
    6. R. Grigorchuk, P. Harpe, “On problems related to growth, entropy, and spectrum in group theory”, J Dyn Control Syst, 3:1 (1997), 51  crossref  mathscinet  zmath  elib
    7. T CECCHERINISILBERSTEIN, R GRIGORCHUK, P DELAHARPE, “Décompositions paradoxales des groupes”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 327:2 (1998), 127  crossref
    8. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    9. V. S. GUBA, “ON THE PROPERTIES OF THE CAYLEY GRAPH OF RICHARD THOMPSON'S GROUP F”, Int. J. Algebra Comput, 14:05n06 (2004), 677  crossref
    10. Sapir, MV, “Some group theory problems”, International Journal of Algebra and Computation, 17:5–6 (2007), 1189  crossref  mathscinet  zmath  isi  elib
    11. Navas, A, “Growth of groups and diffeomorphisms of the interval”, Geometric and Functional Analysis, 18:3 (2008), 988  crossref  mathscinet  zmath  isi
    12. V. S. Atabekyan, A. S. Pailevanyan, “Vlozhenie absolyutno svobodnykh grupp v gruppy $B(m,n,1)$”, Uch. zapiski EGU, ser. Fizika i Matematika, 2008, no. 3, 25–33  mathnet
    13. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
    14. John Donnelly, “A cancellative amenable ascending union of nonamenable semigroups”, Czech Math J, 61:3 (2011), 687  crossref
    15. Ioana A., “Orbit inequivalent actions for groups containing a copy of F-2”, Invent Math, 185:1 (2011), 55–73  crossref  isi
    16. Houdayer C., “Invariant Percolation and Measured Theory of Nonamenable Groups [After Gaboriau-Lyons, Ioana, Epstein]”, Asterisque, 2012, no. 348, 339–374  isi
    17. A. V. Malyutin, “Groups acting on dendrons”, J. Math. Sci. (N. Y.), 212:5 (2016), 558–565  mathnet  crossref
    18. L. A. Beklaryan, “Groups of line and circle homeomorphisms. Metric invariants and questions of classification”, Russian Math. Surveys, 70:2 (2015), 203–248  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    19. S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    20. V. G. Durnev, O. V. Zetkina, A. I. Zetkina, “Ob amenabelnykh podgruppakh $F$-grupp”, Chebyshevskii sb., 17:2 (2016), 128–136  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:683
    Full text:126
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019